I'd be afraid of it too..... I was on it for 2 years and started having adverse side effects to it. I actually got more depressed and moody. Took 2 years to taper off of it.
Paxil is a pretty controversial antidepressant. It's in the same drug family as Prozac. There has been a lot of bad press regarding it in the last few years. Personally, I won't touch the stuff with a 10 foot pole. It has been known to cause suicidal tendancies in some people. The class of drugs are the SSRI's.
I think there are better antidepressants out there with much fewer side effects. There will be some people who say it's great. It's different for each person. But so many people don't like being on it. Just do your research and make sure.
Hope this helps!
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in,to be content. Phillipians 4:11-13
33 years old. Diagnosed with lupus in 2000. Fibromyalgia, anti-phospholipid syndrome(APS)(stroke),Sjogren's, Raynaud's, seizure disorder-(miraclulously disappeared!), Libman Sach's Endocarditis, vasculitis, sacroiliitis, arthritis (neck) . Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, didrocal, monopril, calcium, Cykolokapron, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus